# SDR DALA2016110408329

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 58,428 hours, 21,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN DETACHED. SECURED THE LENS COVER, OK FOR SERVICE.
